# SDR CALA2023031300731

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737-8
- Aircraft serial: 31623
- Aircraft time: 46,776 hours, 16,392 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: NA
- Condition: Unknown
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE 1 HIGH EGT NUMEROUS TIMES ERRATIC INDICATIONS EGT SIGNAL OUT OF RANGE. MAYBE REFER TO LOGPAGE 4027334 EGC. REPORT FROM CREW: #1 ENG BACK TO IDLE. NOT SHUT DOWN. HIGHEST UPLOAD PIC OF T49.5 SENSOR READINGS, S4 IS READING DASHES. EGT WAS AROUND 850 AND DROPPED. NO EXCEEDANCES FOR ENG #1. PERFORMED EEC BITE PROCEDURE PER FIM 73-00-00-810-801. FOUND MSG # 77-20861 BOTTOM LEFT EGT OUT OF RANGE. MSG # 77-20871 TOP LEFT. CHANGED ENG#1 S3 EGT PROBE. CHANGED ENG#1 S4 EGT PROBE. BOTH OPS TEST GOOD. J10 HARNESS ENG#1 AND ENG#1 CJ10 HARNESS BOTH TEST PASSED. OK TO CONTINUE.
